suppositories -need help please
2 Replies
taya - September 28

I have been on the progesterone suppositories 2x/day (early morning and before bed at night). My question is this, after 1- 1/2 hours this morning of inserting it, I had a bowel movement and so much of the suppository came out (melted). what do i do? is this normal and should i be calling the dr office to see if i should use another one when this happens. Does anyone else have this happen? I cant take them vaginally as i am prone to skin sensitivities and vaginal itchiness/infections. Those are side effects and doc says i'll have too much to worry about that way so use the rectally.pls help.


vanessa - September 28

I also get this and i got told not to worry as it is only the waxy coating coming out the 'good stuff' absorbes straight away. This is my first month on them and my cycle is longer than normal, still waiting to come on day 31. how has your periods been?


taya - September 28

hi vanessa thanx for the answer, this is my first month too, actually this is only my 2nd day of taking them so i dont know what my cycle will be like this month. I am normally about 26 days but have been as low as 23 and as high as 32. Mostly 26 and 27 which puts me due for af about the middle of the month (oct) but hoping not to!!



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?